Skip to content Skip to navigation

Volume 12 (2012)

Volume 12 (2012)

Number 1 - 2012

  1. K. Morii and Y. Sawano, Lower Bound for Sharp Constants of Brézis-Gallouët-Wainger Type Inequalities in Higher-Order Critical Sobolev Spaces on Bounded Domains . Commun. Math. Anal. Vol. 12 (2012). no. 1, pp. 1 - 16
  2. S. Hussain, Some Estimates for Hardy-Polya-Knopp Type Differences on Time Scales . Commun. Math. Anal. Vol. 12 (2012). no. 1, pp. 17 - 27
  3. M. F. Ouedraogo and S. Paycha, The Multiplicative Anomaly for Determinants Revisited; Locality . Commun. Math. Anal. Vol. 12 (2012). no. 1, pp. 28 - 63
  4. T. Moussaoui and S. K. Ntouyas, Existence and Uniqueness of Solutions of a Boundary Value Problem of Fractional Order . Commun. Math. Anal. Vol. 12 (2012). no. 1, pp. 64 - 75
  5. J. N. Ezeora and Y. Shehu, An Iterative Method for Mixed Point Problems of Nonexpansive and Monotone Mappings and Generalized Equilibrium Problems . Commun. Math. Anal. Vol. 12 (2012). no. 1, pp. 76 - 95
  6. W. Sabeh and M. A. Mourou, Wavelet Packets Associated with a Dunkl Type Operator on the Real Line . Commun. Math. Anal. Vol. 12 (2012). no. 1, pp. 96 - 116
  7. E. M. Elsayed, On the Dynamics of Higher-Order Rational Recursive Sequence . Commun. Math. Anal. Vol. 12 (2012). no. 1, pp. 117 - 133
  8. N. Das, Berezin Transform on the L² Space with Respect to the Invariant Measure . Commun. Math. Anal. Vol. 12 (2012). no. 1, pp. 134 - 144

Number 2 - 2012

  1. Tadie, Oscillation Criteria for Bounded Solutions for some Nonlinear Diffusion Equations via Picone-Type Formulae . Commun. Math. Anal. Vol. 12 (2012). no. 2, pp. 1 - 10
  2. Y. Lin, Z. G. Liu, and F. L. Gao, Endpoint Estimate for Parametrized Littlewood-Paley Operator . Commun. Math. Anal. Vol. 12 (2012). no. 2, pp. 11 - 25
  3. R. Abreu Blaya, J. Bory Reyes, and T. Moreno García, The Sharpness of Condition for Solving the Jump Problem . Commun. Math. Anal. Vol. 12 (2012). no. 2, pp. 26 - 33
  4. N. Latif, J. Pečarić, and I. Perić, On Discrete Favard's and Berwald's Inequalities . Commun. Math. Anal. Vol. 12 (2012). no. 2, pp. 34 - 57
  5. P. Massopust, Moments of Complex B-Splines . Commun. Math. Anal. Vol. 12 (2012). no. 2, pp. 58 - 70
  6. C. Ida, Dolbeault Cohomology Along the Vertical Liouville Distribution on Complex Finsler Bundles . Commun. Math. Anal. Vol. 12 (2012). no. 2, pp. 71 - 84
  7. M. Benchohra and B. Hedia, Functional Differential Equations with State-Dependent Delay on Unbounded Domains in a Banach Space . Commun. Math. Anal. Vol. 12 (2012). no. 2, pp. 85 - 101
  8. X. Y. Lu, Geometric and Topological Properties of Exponent Related Dynamic Evolution . Commun. Math. Anal. Vol. 12 (2012). no. 2, pp. 102 - 119
  9. Y. H. Chen, Multiplicity of Nodal Solutions for a Class of p-Laplacian Equations in RN . Commun. Math. Anal. Vol. 12 (2012). no. 2, pp. 120 - 136